When I first started chemo way back when, I was told that one of the side effects could be neuropathy. Basically, neuropathy is when the nerves in the fingers and toes lose feeling. For some folks it can be real painful. For others it means they can't button their own shirt. I had associated neuropathy with diabetes. But as I said, it can be a side effect, albeit temporary, from chemo.
I've been lucky that up to now I haven't had it. But since starting treanda I do have it. But I have a minor version. It's not painful and doesn't prevent me from doing anything. However, everything I touch feels the same. Everything has a rough texture feel. Very odd sensation...nothing is soft, nothing is smooth. Clothes, paper, Gracie, Leslie, keys on the computer, my own skin...all feel the same......rough. The feeling went away during my off weeks from treanda, but now that I'm into cycle two, it's back.
I had treanda today. Tired me out, it's doing it trick.
No new lab results. I'll be doing blood and urine tests this weekend, with results on Tuesday. An older man fell in the doctor's office today. He was trying to get up ofter his chemo. Leslie jumped up to help. I was hooked up to the IV and napping. He's Turkish and neither he nor his wife speak English. His sons showed up to translate between he and the doctor & nurses. He was taken to the hospital. I don't think the fall hurt him, but whatever his cancer is and the chemo are taking their toll. My guess..I'm not a doctor.
Gary Peterson is a fellow myleoma patient. He has a website that discusses myeloma survival rates; comparing doctors, hospitals, etc. It...
I no longer work, but I did work for over 6 years while managing my disease. For a while, I had some real challenges with human resources. I...